Asian Journal of Mathematics
- Asian J. Math.
- Volume 17, Number 2 (2013), 321-334.
Existence of compatible contact structures on $G_2$-manifolds
In this paper, we show the existence of (co-oriented) contact structures on certain classes of $G_2$-manifolds, and that these two structures are compatible in certain ways. Moreover, we prove that any seven-manifold with a spin structure (and so any manifold with $G_2$-structure) admits an almost contact structure. We also construct explicit almost contact metric structures on manifolds with $G_2$-structures.
Asian J. Math., Volume 17, Number 2 (2013), 321-334.
First available in Project Euclid: 8 November 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Arikan, M. Firat; Cho, Hyunjoo; Salur, Sema. Existence of compatible contact structures on $G_2$-manifolds. Asian J. Math. 17 (2013), no. 2, 321--334. https://projecteuclid.org/euclid.ajm/1383923853